RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 6(198), Pages 235–236 (Mi umn3324)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The microlocal structure of differential operators

B. Yu. Sternin


Full text: PDF file (272 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 11.05.1977

Citation: B. Yu. Sternin, “The microlocal structure of differential operators”, Uspekhi Mat. Nauk, 32:6(198) (1977), 235–236

Citation in format AMSBIB
\Bibitem{Ste77}
\by B.~Yu.~Sternin
\paper The microlocal structure of differential operators
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 6(198)
\pages 235--236
\mathnet{http://mi.mathnet.ru/umn3324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=482876}
\zmath{https://zbmath.org/?q=an:0374.47026}


Linking options:
  • http://mi.mathnet.ru/eng/umn3324
  • http://mi.mathnet.ru/eng/umn/v32/i6/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Russian Math. Surveys, 36:2 (1981), 93–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. Yu. Sternin, “On the regularization of equations of subprincipal type”, Russian Math. Surveys, 37:2 (1982), 261–262  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. B. Yu. Sternin, “Differential equations of subprincipal type”, Math. USSR-Sb., 53:1 (1986), 37–67  mathnet  crossref  mathscinet  zmath
    4. V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov, “Contact geometry and linear differential equations”, Russian Math. Surveys, 48:3 (1993), 93–132  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:157
    Full text:62
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018